# SDR AALA202307068246

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 18,328 hours, 7,186 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR STUCK, WONT OPEN. REMOVED AND REINSTALLED MID LAVATORY DOOR PER AMM 25-42-00.
